Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183

  [Search Papers]
1801. A. Parsian and A. Shafei Deh Abad,
Dirac Structures on Hilbert Spaces
Int. J. Math. Math. Sci. 22(1999), 97-108  [abstract]   
IPM/P-1993/021
 
1802. A. Shafei Deh Abad and V. Milani,
Q-Analytic Functions on Quantum Spaces
J. Math. Phys. 35(1994), 5074-5086  [abstract]   
IPM/P-1993/020
 
1803. A. Shariati, A. Aghamohammadi and S. Rouhani,
Inhomogeneous Quantum Groups Related to Two-Dimensional Quantum Planes
J. Phys. A: Math. Gen. 27(1994), 7103-7113  [abstract]   
IPM/P-1993/019
 
1804. A. Aghamohammadi, V. Karimipour and A.R. Nezami,
Non-Standard Deformation of Bn Series
J. Phys. A: Math. Gen. 27(1994), 1609-1616  [abstract]   
IPM/P-1993/018
 
1805. A. Abbas,
Large-Nc QCD and the Structure of Baryons
  (Preprint) [abstract]   
IPM/P-1993/017
 
1806. A. Abbas,
Quantum Group SUQ(2) and the Spin of the Superdeformed Bands
  (Preprint) [abstract]   
IPM/P-1993/016
 
1807. M. Alimohammadi,
Some Correlators of SU(3)3 WZW Models on Higher-Genus Riemann Surfaces
Mod. Phys. Lett. A 9(1994), 381-398  [abstract]   
IPM/P-1993/015
 
1808. S.M. Sheikholeslami,
Non-Leptonic Weak Charmed Baryon Decays in the SU(4) Semidynamical Scheme
PRAMANA J. Phys. 48(1997), 837-848  [abstract]   
IPM/P-1993/014
 
1809. H. Salehi,
Steps towards A General Relativistic Kinetic Approach to Quantum Field Theory at Ultra High Energies
Proceedings of International Symposium of generalized Symmetries
[abstract]   
IPM/P-1993/013
 
1810. A. Aghamohammadi,
The Two-Parametric Extension of h Deformation of GL(2), and the Differential Calculus on Its Quantum Plane
Mod. Phys. Lett. A 8(1993), 2607-2613  [abstract]   
arXive.org link: hep-th/9306071 [ abs, src, ps, others], cited by
IPM/P-1993/012
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.